# SDR DL72E953121

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6520657
- Condition: Damaged
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL PDX, FOUND ON RIGHT HORZ STAB LOWER SURFACE A CLOSURE PANEL FOR AN ELEV BALANCE PANEL BAY.  PANEL 9216  THE FWD THIRD OF PANEL HAD SEPARATED FROM THE ACFT AND EMBEDDED ITSELF INTO THE TAIL CONE.  ALSO, FOUND LOWER SKIN DAMAGED ON RIGHT ELEVATOR.  DAMAGED PANEL 9206 WAS REPLACED WITH NEW, TAIL CONE REPAIRED PER DL ERA302170-4 AND ELEVATOR LOWER SKIN REPAIRED PER SRM 55-20-2.
